Alert archive / Mississippi / Flash Flood Warnings in 2019

Flash Flood Warning 41, NWS Jackson, MS

April 13, 20194 counties in Mississippi

NWS Jackson, MS issued this flash flood warning at Apr 13, 2019, 9:32 PM CDT for 4 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2019, 9:32 PM CDT (02:32 UTC)
Expired
Apr 14, 2019, 12:30 AM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Leake County, MS, Scott County, MS, Simpson County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 23 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 2.5 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 200 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 434 square meters per square second.1939587897Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
200 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1309 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
434 m²/s²
0-3 km storm-relative helicity
639 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

123 
WGUS54 KJAN 140232
FFWJAN
MSC079-123-127-129-140530-
/O.NEW.KJAN.FF.W.0041.190414T0232Z-190414T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
932 PM CDT SAT APR 13 2019

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Southern Leake County in central Mississippi...
  Simpson County in central Mississippi...
  Smith County in central Mississippi...
  Scott County in central Mississippi...

* Until 1230 AM CDT.

* At 931 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have 
  already fallen, especially across southern Leake County and with 
  very wet antecedent conditions across Sylvarena and eastern Smith 
  County. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Forest, Magee, Morton, Mendenhall, Pinola, Harperville, Raleigh,
  Taylorsville, Homewood, Ludlow, Pulaski, Sanatorium, Forkville,
  Branch, Shivers, White Oak, Martinville, Tuscola, Steele and
  Hillsboro.

Additional rainfall amounts of two to three inches are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3205 8993 3205 8973 3236 8973 3260 8978
      3264 8973 3278 8932 3180 8932 3176 9008
      3176 9009

$$

DC
1 follow-up statement
905 
WGUS74 KJAN 140527
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
1227 AM CDT SUN APR 14 2019

MSC079-123-127-129-140537-
/O.EXP.KJAN.FF.W.0041.000000T0000Z-190414T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Leake MS-Simpson MS-Smith MS-Scott MS-
1227 AM CDT SUN APR 14 2019

...THE FLASH FLOOD WARNING FOR SOUTHERN LEAKE...SIMPSON...SMITH AND
SCOTT COUNTIES WILL EXPIRE AT 1230 AM CDT...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3205 8993 3205 8973 3236 8973 3260 8978
      3264 8973 3278 8932 3180 8932 3176 9008
      3176 9009

$$

DC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 13, 9:23 PM CDT, 9 minutes earlier.

Area forecast discussion, Apr 13, 9:23 PM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
923 PM CDT Sat Apr 13 2019

...THE THREAT FOR SIGNIFICANT SEVERE WEATHER WILL CONTINUE TO
THROUGH MUCH OF THE NIGHT...

.UPDATE...
Updated for evening discussion.

&&

.DISCUSSION...

Primary severe convective area has shifted to along/east of the
I-55 corridor where ML CAPE of > 1500 j/kg is matching up with
effective SRH > 500 m2/s2 in best zone of ascent associated with
impressive split upper jet. The expected evolution going forward
is more straight forward with a cold front expected to move across
central/eastern MS and east of the forecast area before daybreak.
Will show a diminishing severe threat ending from west to east
overnight, but a signficant tornado threat will continue for at
least a few more hours over eastern MS. In addition, flash
flooding has been an issue and this will continue to be the case
as strong moisture convergence works in precipitable water air
approaching two inches. /EC/

Prior discussion below:

Through tonight: A powerful shortwave trough and associated cold
front moving from the southern plains into the lower MS Valley are
supporting a significant severe weather event over the ArkLaMiss
region. Prefrontal convection has been robust as it begins to
cross the Mississippi River and move into extreme western MS. The
warm sector environment in this area is characterized by an
extreme combination of instability and wind shear (ML CAPE up to
2500 J/KG and effective SRH > 400 m2/s2) that is supportive of
supercells and strong tornadoes. Expect the prefrontal convection
to gradually shift to the I-55 corridor by early evening, with
additional severe convection developing ahead of the cold front
that is approaching from the west. A broken linear convective
system will likely move across eastern MS late tonight with
straight-line wind damage becoming more of a concern vs strong
tornadoes. In addition heavy rainfall should become less of a
concern as the system becomes more progressive. One thing that is
of higher confidence is that the cold front should push east of
MS before daybreak. Primary points to be made here are that
threats remain about the same and updates going forward will be to
show a diminishing severe weather threat as the cold front pushes
across the area. /EC/

Sunday through Friday: As the upper trough lifts to the northeast
on Sunday morning, showers in cyclonic flow/cold advection will
affect the northern half of the CWA as the surface low lifts
away. A surface high quickly builds into the region on Monday and
upper ridging will set the stage for quiet weather for the first
half of the week. Temperatures will be near normal for this time
of year during this period - highs in the 70s/lower 80s and lows
near 50. Now, Monday morning will be a bit chilly with the surface
high developing over the area and temps will fall into the lower
40s, perhaps into the 30s in some sheltered locations.

The next weather-maker will come as another strong upper trough that
will move over the Central Plains on Wednesday. Being 5 days out,
the global models still differ a bit in solutions. The EMCWF still
has an open trough while the GFS has a deeper, closed low, both over
the same vicinity though. As the trough tracks eastward Wednesday
into Thursday, a frontal boundary will push through the ArkLaMiss.
Diffluent flow aloft will be conducive for intense vertical motion
and storm development over our region. In the warm sector of this
system, PWs will peak above 1.5 inches. At this time, the
instability and shear values appear to be conducive for another
potential round of severe storms. Will hold off of mentioning it in
the HWO at this time since there's so much going on in the short
term and we are still 5 days out with this system. Also, at this
time, it appears that the system will be progressive enough that
heavy rains and flash flooding shouldn't be much of an issue, but
depending on how the models continue to develop this system, that
will need to be re-evaluated. The model consensus has the system
exiting the area by Thursday night. The trough will push east and a
surface high builds into the region again. This appears to allow the
weather over the Easter weekend to be quiet and near normal.
Hopefully this solution continues. /10/

&&

.AVIATION...
00Z TAF discussion:

Zone of numerous TSRA/+TSRA ahead of an approaching cold front will
gradually shift east across the forecast area overnight followed
by a cold advection pattern that should envelop the entire are by
daybreak. MVFR/IFR ceilings will be common along with variable
gusty surface winds making for poor to hazardous aviation weather
conditions. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       56  61  42  73 /  84  20   0   0
Meridian      63  67  43  74 /  89  10   0   0
Vicksburg     55  61  43  72 /  72  28   1   0
Hattiesburg   61  66  43  75 /  82   4   0   0
Natchez       52  61  43  73 /  60  10   0   0
Greenville    53  60  44  69 /  60  31   0   0
Greenwood     55  59  42  70 /  91  54   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 10 PM CDT this evening for MSZ018-019-
     025>027-034>036-040>043-047>049-053>066-072>074.

LA...Wind Advisory until 10 PM CDT this evening for LAZ007>009-015-
     016-023>026.

AR...Wind Advisory until 10 PM CDT this evening for ARZ074-075.

&&
Hazardous weather outlook, Apr 13, 3:06 PM CDT, 6 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
306 PM CDT Sat Apr 13 2019

ARZ074-075-LAZ007>009-015-016-023-025-MSZ034>036-040>042-047-
142015-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Tensas-Washington-Humphreys-Holmes-
Issaquena-Sharkey-Yazoo-Warren-
306 PM CDT Sat Apr 13 2019

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, northwest
Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

A severe weather outbreak is likely Saturday afternoon into early
Sunday morning. Tornadoes, some of which could be strong,
widespread damaging winds up to 70mph, and golf ball to baseball
size hail are likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

Heavy rainfall from multiple rounds of storms will lead to flash
flooding Saturday afternoon into early Sunday morning. 1-3" of
rain with locally higher amounts is expected.

(https://www.weather.gov/images/jan/graphicast/2.png)

A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 30 mph and potential for wind gusts
around 40 mph. Travel will also be difficult for those in high
profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ018-019-025-142015-
Bolivar-Sunflower-Leflore-
306 PM CDT Sat Apr 13 2019

This hazardous weather outlook is for portions of north central
Mississippi, and northwest Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

A severe weather outbreak is likely Saturday afternoon into early
Sunday morning. Tornadoes, a few possibly strong, damaging winds
up to 70mph, and golf ball size hail are likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

Heavy rainfall from multiple rounds of storms will lead to flash
flooding Saturday afternoon into early Sunday morning. 1-3" of
rain with locally higher amounts is expected.

(https://www.weather.gov/images/jan/graphicast/2.png)

A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 30 mph and potential for wind gusts
around 40 mph. Travel will also be difficult for those in high
profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ029>033-037>039-045-046-051-052-142015-
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee-
Neshoba-Kemper-Newton-Lauderdale-
306 PM CDT Sat Apr 13 2019

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight

A severe weather outbreak is likely Saturday afternoon into early
Sunday morning. Tornadoes, a few possibly strong, damaging winds
up to 70mph, and golf ball size hail are likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

Heavy rainfall from multiple rounds of storms could lead to flash
flooding Saturday afternoon into early Sunday morning. 1-2" of
rain with locally higher amounts is expected.

(https://www.weather.gov/images/jan/graphicast/2.png)

Weak trees and limbs may break and fall due to sustained winds up
to 25 mph and wind gusts around 35 mph. High profile vehicles
could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ026>028-142015-
Grenada-Carroll-Montgomery-
306 PM CDT Sat Apr 13 2019

This hazardous weather outlook is for portions of north central
Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight

A severe weather outbreak is likely Saturday afternoon into early
Sunday morning. Tornadoes, a few possibly strong, damaging winds
up to 70mph, and golf ball size hail are likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

Heavy rainfall from multiple rounds of storms will lead to flash
flooding Saturday afternoon into early Sunday morning. 1-3" of
rain with locally higher amounts is expected.

(https://www.weather.gov/images/jan/graphicast/2.png)

Weak trees and limbs may break and fall due to sustained winds up
to 25 mph and wind gusts around 35 mph. High profile vehicles
could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ044-050-142015-
Leake-Scott-
306 PM CDT Sat Apr 13 2019

This hazardous weather outlook is for portions of central
Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight

A severe weather outbreak is likely Saturday afternoon into early
Sunday morning. Tornadoes, some of which could be strong,
widespread damaging winds up to 70mph, and golf ball to baseball
size hail are likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

Heavy rainfall from multiple rounds of storms could lead to flash
flooding Saturday afternoon into early Sunday morning. 1-2" of
rain with locally higher amounts is expected.

(https://www.weather.gov/images/jan/graphicast/2.png)

Weak trees and limbs may break and fall due to sustained winds up
to 25 mph and wind gusts around 35 mph. High profile vehicles
could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)
.DAYS TWO THROUGH SEVEN...Sunday night through Friday

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ024-026-MSZ043-048-049-053>055-059>063-142015-
Catahoula-Concordia-Madison MS-Hinds-Rankin-Claiborne-Copiah-
Simpson-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
306 PM CDT Sat Apr 13 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, south central Mississippi, and
southwest Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

A severe weather outbreak is likely Saturday afternoon into early
Sunday morning. Tornadoes, some of which could be strong,
widespread damaging winds up to 70mph, and golf ball to baseball
size hail are likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

Heavy rainfall from multiple rounds of storms could lead to flash
flooding Saturday afternoon into early Sunday morning. 1-2" of
rain with locally higher amounts is expected.

(https://www.weather.gov/images/jan/graphicast/2.png)

A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 30 mph and potential for wind gusts
around 40 mph. Travel will also be difficult for those in high
profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ056>058-064>066-072>074-142015-
Smith-Jasper-Clarke-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
306 PM CDT Sat Apr 13 2019

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, south central Mississippi,
and southeast Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

A severe weather outbreak is likely Saturday afternoon into early
Sunday morning. Tornadoes, some of which could be strong,
widespread damaging winds up to 70mph, and golf ball to baseball
size hail are likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

Heavy rainfall from multiple rounds of storms could lead to flash
flooding Saturday afternoon into early Sunday morning. 1-2" of
rain with locally higher amounts is expected.

(https://www.weather.gov/images/jan/graphicast/2.png)

A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 30 mph and potential for wind gusts
around 40 mph. Travel will also be difficult for those in high
profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

3

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Apr 13, 8:49 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
849 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     FLASH FLOOD      1 N PEARL               32.29N 90.13W
04/13/2019                   RANKIN             MS   AMATEUR RADIO

            FLOODING OCCURRED ON GULF LINE ROAD AND N.
            BIERDEMAN ROAD IN PEARL. WATER WAS ABOUT
            FOUR TO FIVE INCHES DEEP.

&&

JC
Local storm report, Apr 13, 9:00 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
900 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     FLASH FLOOD      4 N BRANDON             32.32N 89.98W
04/13/2019                   RANKIN             MS   AMATEUR RADIO

            FLOODING OCCURRED ON HIGHWAY 471 NEAR MARTIN
            CIRCLE.

&&

JC
Local storm report, Apr 13, 9:04 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
904 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     1 NNW RAYVILLE          32.48N 91.76W
04/13/2019                   RICHLAND           LA   EMERGENCY MNGR

            A COUPLE OF TREES DOWN.

&&

TP
Local storm report, Apr 13, 9:27 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
927 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      2 WSW JAN AIRPORT       32.31N 90.11W
04/13/2019                   RANKIN             MS   PUBLIC

            FLOODING OCCURRED ON MANGUM DRIVE IN
            FLOWOOD.

&&

JC
Local storm report, Apr 13, 9:29 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
929 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     1 NW LAKE VILLAGE       33.33N 91.29W
04/13/2019                   CHICOT             AR   EMERGENCY MNGR

            LARGE OAK TREE ON HOUSE. POWER POLES ALSO
            DOWN.

&&

TP
Local storm report, Apr 13, 9:32 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
932 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      1 WNW LAKE VILLAGE      33.33N 91.31W
04/13/2019                   CHICOT             AR   EMERGENCY MNGR

            EXTENSIVE FLOODING IN LAKE VILLAGE AND
            EUDORA, HWY 35 W SHUT DOWN BECAUSE OF WATER
            AND MOST COUNTY ROADS ARE STILL FLOODED.

&&

TP

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:06 PM CDTSpecial Weather StatementJANAttala24 min
Apr 13, 7:06 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren54 min
Apr 13, 7:09 PM CDTFlash Flood WarningJANHinds, Rankin2 hr
Apr 13, 7:13 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison47 min
Apr 13, 7:18 PM CDTFlash Flood WarningJANAttala, Holmes, Leake117 min
Apr 13, 7:22 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson83 min
Apr 13, 7:25 PM CDTSevere Thunderstorm WarningJANClaiborne, Hinds, Warren33 min
Apr 13, 7:37 PM CDTTornado WarningJANAttala, Leake38 min
Apr 13, 8:08 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Oktibbeha, Winston37 min
Apr 13, 8:17 PM CDTTornado WarningJANAttala, Choctaw28 min
Apr 13, 8:32 PM CDTTornado WarningJANCovington, Jefferson Davis, Lamar, Lawrence, Marion58 min
Apr 13, 8:40 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster58 min
Apr 13, 8:42 PM CDTTornado WarningJANChoctaw, Webster33 min
Apr 13, 8:47 PM CDTSevere Thunderstorm WarningJANSimpson, Smith45 min
Apr 13, 8:56 PM CDTTornado WarningJANChoctaw, Clay, Oktibbeha, Webster43 min
Apr 13, 9:07 PM CDTFlash Flood WarningJANCarroll, Choctaw, Grenada, Montgomery, Webster3 hr
Apr 13, 9:14 PM CDTFlash Flood WarningJANAttala, Holmes, Leake3 hr
Apr 13, 9:26 PM CDTTornado WarningJANCovington, Jasper, Jones, Smith45 min
Apr 13, 9:38 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Lowndes, Noxubee, Oktibbeha, Winston82 min
Apr 13, 9:56 PM CDTTornado WarningJANOktibbeha, Winston49 min
Apr 13, 10:04 PM CDTSevere Thunderstorm WarningJANNeshoba, Newton41 min
Apr 13, 10:15 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jasper, Jones, Lamar, Smith60 min
Apr 13, 10:23 PM CDTTornado WarningJANClarke, Jasper, Lauderdale67 min
Apr 13, 10:26 PM CDTTornado Warning Tornado observedJANClay34 min
Apr 13, 10:49 PM CDTFlash Flood WarningJANClay, Lowndes, Oktibbeha116 min
Apr 13, 10:50 PM CDTSevere Thunderstorm WarningJANClay, Lowndes40 min
Apr 13, 11:08 PM CDTTornado WarningJANClarke, Jasper, Jones, Lauderdale67 min
Apr 13, 11:18 PM CDTTornado WarningJANKemper27 min
Apr 13, 11:21 PM CDTTornado WarningJANLowndes, Noxubee24 min
Apr 14, 1:28 AM CDTAreal Flood WarningJANClay, Oktibbeha12 hr
Apr 14, 3:25 AM CDTSpecial Weather StatementJANClarke35 min
Apr 14, 10:26 AM CDTRiver Flood WarningJANAttala59 hr
Apr 14, 10:26 AM CDTRiver Flood WarningJANHinds, Rankin8 days
Apr 14, 10:39 AM CDTRiver Flood WarningJANMarion21 days
Apr 14, 10:43 AM CDTRiver Flood WarningJANJones24 hr
Apr 14, 10:45 AM CDTRiver Flood WarningJANClarke59 hr
Apr 14, 11:49 AM CDTRiver Flood WarningJANBolivar, Washington9 hr

Nearby

Flash Flood Warnings in Mississippi, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.